I'm sorry you have had to go through so much.
I have had 4 lap surgeries due to ovarian cysts rupturing every month, beginning stages of Endo, and many, many adhesions.
They ended up going ahead and taking out my appendix so that they didn't have to worry about it rupturing with all the surgeries/adhesions.
So...even though it's not the same thing...I can certainly empathize with that type of pain. The downside I found out, and why I don't have any more surgery, is that each time they would go in and cut all the adhesions...that would cause even more of them to grow. They are bands of scar tissue that form around organs and tissues.
I'm sure you have a lot of adhesions based on everything you have had done. This alone can cause severe pain everytime you move around if you picture things "glued/stuck" together and it pulls, tugs, and tears the adhesions.
It's too bad you had the reaction to the injections...The information they gave you about the ER is accurate in the sense that if you only had extra pain from the procedures...then that is not a reason to go to the ER...
But yes..if you have the redness, and an actual possible infection with a fever (fever is the key to know there is an infection) then that warrants going to seek care at the ER.
Obviously if you are not trusting this Dr. or do not feel comfortable with his care...then seeking out a new Dr. is advisable.
The problem with many types of abdominal pain is that there isn't some quick/easy fix like a broken bone.
For me...I stopped the pill and this at least stopped my cysts from rupturing....but I still live with adhesion pain. I've found that daily stretching/yoga and exercise and maintaining a healthy weight for my height has kept the pain at a minimum. The stretching/exercise each day keeps my ab muscles strong.
If the Drs. are going to keep you on Percocet....you should request to be moved to OxyIR which is the exact same medication....Oxycodone....but without Acetaminophen in each pill. That is not good long term for liver function....
I was on Percocet for a few years and started getting a lot of nausea and stomach aches. It turns out I was starting to develop an intolerance to the Acetaminophen. So I switched to generic OxyIR...There is also Roxicodone which is the same thing but in higher milligrams.
So, depending on how much Percocet you take in a 24 hour period...they would put you on the same dosage of the other medicine. It comes in 5mg, 10mg, 15mg and 30mg.
Or, if you are taking more than 3-4 a day...they can move you to Oxycontin which is just Oxycodone in a long acting formula so you take less pills each day.
The main thing is seeking out a Pain Mgmt. specialist in addition to a Gynecologist as the Gyno is not a Dr. who prescribes long term pain management/medication.
I wish I had easy/magic answers for you...it's a tough journey learning how to live with chronic pain